meds causing bone pain?
Nov 2, 2005
i have a similar problem as another questionee. i am on truvada and sustiva for about 2 yrs. i have been having pian in my rt foot for a few days then i woke up with a swollen foot and could not walk. dr thought it was gout, but tests showed it was not. a week later my knee swelled. i have been to 2 orthos and they have done mris and cotisone and three months later i still have knee pain and foot pain and walk with a limp. i had no ijury that i know of. now three months later dr's are stumped. i take antinflamitrys 500mg twice a day. could this be related to my meds? arthritis wa also ruled out.i am 38 yrs old and otherwise in good shape.
Response from Dr. Henry
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Diarrhea After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- Itchy Skin After Getting Head Sign Of HIV AIDS
- Itchy Vagina After Touching Skin Sign Of HIV AIDS
- Oral Ulcers After Touching Precum Sign Of HIV AIDS
- Rectal Bleeding After Fingering Worried I Have HIV
- Sore Testicles After Oral Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.